# SDR SIMA20250317002

- Difficulty date: March 17, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N200NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000456
- Aircraft time: 26,745 hours, 17,476 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669004
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005: RH CENTER FLOOR BEAM CORRODED BTWN UPPER SHEET AFT EDGE AND FR 87 IN MULTIPLE AREAS. (LEVEL 2 CORROSION). INSTALLED SERVICEABLE DOUBLER REPAIR ON RH CENTER FLOOR BEAM IAW EMB 175 SRM 53-23-10/RE01 TABLE 203 AND FIGURE 203
